Alert archive / Louisiana / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 62, NWS Lake Charles, LA
NWS Lake Charles, LA issued this severe thunderstorm warning at Apr 30, 2016, 6:44 AM CDT for Beauregard Parish, Calcasieu Parish, Vernon Parish, Louisiana; Newton County, Texas. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 30, 2016, 6:44 AM CDT (11:44 UTC)
- Expired
- Apr 30, 2016, 7:45 AM CDT
- In force
- 61 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Beauregard Parish, LA, Calcasieu Parish, LA, Vernon Parish, LA, Newton County, TX
The radar
The Lake Charles radar (KLCH), 61 km from the middle of the area, began a volume at 11:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 30, 5:11 AM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 11.7 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1365 J/kg
- Mixed-layer CIN
- -102 J/kg
- Mixed-layer LCL
- 717 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 77 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.7
The text
As transmitted.
498
WUUS54 KLCH 301144
SVRLCH
LAC011-019-115-TXC351-301245-
/O.NEW.KLCH.SV.W.0062.160430T1144Z-160430T1245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
644 AM CDT SAT APR 30 2016
THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN VERNON PARISH IN WEST CENTRAL LOUISIANA...
BEAUREGARD PARISH IN SOUTHWESTERN LOUISIANA...
NORTHWESTERN CALCASIEU PARISH IN SOUTHWESTERN LOUISIANA...
CENTRAL NEWTON COUNTY IN SOUTHEASTERN TEXAS...
* UNTIL 745 AM CDT
* AT 643 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEWTON TO NEAR BANCROFT TO NEAR GIST...MOVING EAST
AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
NEWTON...ROSEPINE...MERRYVILLE...RAGLEY...DE RIDDER...FIELDS...DE QUINCY...
BON WEIR...SINGER...DERIDDER...DEQUINCY...BIVENS...CRAVENS...LONGVILLE...
DEVILS POCKET...OLD SALEM...TULLA...JUNCTION...BANCROFT AND LUNITA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD
SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THESE STORMS MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3104 9304 3076 9302 3060 9308 3059 9313
3047 9313 3039 9316 3032 9388 3057 9379
3086 9382
TIME...MOT...LOC 1143Z 257DEG 39KT 3085 9374 3060 9371 3028 9387
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
RUA1 follow-up statement
377
WWUS54 KLCH 301233
SVSLCH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
733 AM CDT SAT APR 30 2016
TXC351-301242-
/O.CAN.KLCH.SV.W.0062.000000T0000Z-160430T1245Z/
NEWTON TX-
733 AM CDT SAT APR 30 2016
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL NEWTON COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3101 9313 3065 9311 3059 9311 3059 9313
3047 9313 3039 9316 3039 9319 3036 9342
3065 9346 3095 9343 3096 9341
TIME...MOT...LOC 1232Z 266DEG 35KT 3089 9343 3066 9340 3040 9341
$$
LAC011-019-115-301245-
/O.CON.KLCH.SV.W.0062.000000T0000Z-160430T1245Z/
VERNON LA-BEAUREGARD LA-CALCASIEU LA-
733 AM CDT SAT APR 30 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 AM CDT
FOR SOUTH CENTRAL VERNON...CENTRAL BEAUREGARD AND NORTH CENTRAL
CALCASIEU PARISHES...
AT 732 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHEAST OF JUNCTION TO SINGER TO NEAR DE
QUINCY...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
ROSEPINE...RAGLEY...DE RIDDER...SINGER...DERIDDER...DEQUINCY...TULLA...
LONGVILLE AND ORETTA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3101 9313 3065 9311 3059 9311 3059 9313
3047 9313 3039 9316 3039 9319 3036 9342
3065 9346 3095 9343 3096 9341
TIME...MOT...LOC 1232Z 266DEG 35KT 3089 9343 3066 9340 3040 9341
HAIL...1.00IN
WIND...60MPH
$$
RUAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 5:37 AM CDT, 1 hour 7 minutes earlier.
Area forecast discussion, Apr 30, 5:37 AM CDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
537 AM CDT SAT APR 30 2016
.UPDATE...
FORECAST AND GRIDS HAVE BEEN UPDATED FOR SEVERE THUNDERSTORM WATCH
NUMBER 129 ISSUED BY SPC UNTIL 11 AM CDT THIS MORNING. MAIN HAZARD
WILL BE POSSIBLE EMBEDDED BOW ECHO FEATURES IN THE THUNDERSTORM
CLUSTERS PRODUCING DAMAGING STRAIGHTLINE WINDS/WET MICROBURSTS.
RUA
&&
.PREV DISCUSSION... /ISSUED 447 AM CDT SAT APR 30 2016/
DISCUSSION...
UPPER LEVEL LOW IS SPINNING OVER THE SOUTHERN PLAINS OVER WESTERN
KANSAS THIS EARLY MORNING. WATER VAPOR IMAGERY SHOWS AN INCREASING
DIFLUENT PATTERN ALOFT AS NORTHERN JET STREAM ROUNDS THE UPPER
LEVEL LOW AND SUB TROPICAL JET EXTENDS FROM THE TROPICAL EAST
PACIFIC ACROSS NORTHERN OLD MEXICO AND THE NORTHWEST GULF COAST.
INITIAL WAVE OF SHOWERS AND THUNDERSTORMS JUST ENTERING THE UPPER
SOUTHEAST TEXAS PORTION OF THE FORECAST AREA...WITH SCATTERED
CONVECTION FORMING OVER SOUTHWEST LOUISIANA INTO CENTRAL
LOUISIANA. AS THIS COMPLEX CONTINUES TO GRADUALLY MOVE EAST AND
OTHER ACTIVITY FILLS IN AHEAD OF IT...THE THREAT FOR HEAVY
RAINFALL AND SEVERE WEATHER IS INCREASING ACROSS THE FORECAST
AREA.
DEEP SOUTHERLY FLOW IN THE LOW LEVELS TRANSPORTING ABUNDANT GULF
MOISTURE INTO THE REGION...WITH SUB TROPICAL JET ALSO ADDING
TROPICAL LIKE MOISTURE FROM THE EAST PAC. THEREFORE...PRECIPITABLE
WATER VALUES WILL BE OVER 1.5 INCHES TODAY...AND NEARING 2 INCHES
IN SOME SPOTS (TWICE THE STANDARD DEVIATION) ALONG WITH MEAN RH
BETWEEN 60 AND 80 PERCENT. THEREFORE...SHOWERS AND STORMS WILL BE
EFFICIENT PRECIPITATION PRODUCERS. ALSO...WITH MID LEVEL FLOW
RUNNING PARALLEL TO THETA-E RIDGING...THESE STORMS WITH HIGH
RAINFALL RATES MAY MOVE OVER THE SAME AREAS FOR EXTENDING PERIODS
OF TIME. THUS...THERE WILL BE A POTENTIAL FOR FLASH FLOODING AND
HAVE EXTENDED THE FLASH FLOOD WATCH FOR THE ENTIRE AREA. WPC HAS
ALSO OUTLINED THE FORECAST AREA IN A MODERATE RISK FOR EXCESSIVE
RAINFALL IN THE DAY ONE PERIOD.
SPEED MAX RUNNING ACROSS THE FORECAST AREA HELPING TO PRODUCE BULK
SHEAR VALUES BETWEEN 40 AND 45 KNOTS...WITH FAVORABLE 85H-50H
LAPSE RATES...AND LOW LEVEL INSTABILITY. THEREFORE...SOME STRONG
GUSTY STRAIGHT LINE WINDS IN THE FORM OF WET MICROBURSTS WILL BE
POSSIBLE...AND SPC HAS THE FORECAST AREA OUTLINED IN A SLIGHT RISK
FOR THE DAY ONE PERIOD.
HI-RES MODELS IN DECENT AGREEMENT WITH THE HEAVY RAINFALL AND
SEVERE POTENTIAL WEST OF AN ALEXANDRIA TO LAKE CHARLES LINE
THROUGH MID-MORNING...THEN CONVECTIVE COMPLEX ACCELERATING
EASTWARD FROM LATE MORNING INTO THE EARLY AFTERNOON HOURS FOR
POINTS TO THE EAST.
IF SHORT RANGE GUIDANCE DOES VERIFY...FORECAST AREA MAY SEE A
BREAK DURING THE AFTERNOON HOURS INTO EARLY EVENING.
HOWEVER...RE-DEVELOPMENT WILL LIKELY OCCUR DURING THE OVERNIGHT
INTO SUNDAY AS THIS STORM SYSTEM MOVES SLOWLY TO THE EAST.
HIGH RAIN CHANCES WILL CONTINUE INTO MONDAY AND EARLY TUESDAY AS A
SLOW MOVING COLD FRONT FINALLY REACHES THE COAST BY MONDAY
NIGHT...AND SUB TROPICAL JET REMAINS ACTIVE WITH UPPER LEVEL
DISTURBANCES.
LARGE UPPER LEVEL TROUGH DEVELOPS BY LATE TUESDAY INTO WEDNESDAY
ACROSS THE EASTERN U.S. AND THIS WILL PLACE THE FORECAST AREA IN
DEEPER NORTHWEST FLOW ALOFT. THIS WILL BRING A DRIER WEATHER
PATTERN FOR THE REMAINDER THE WEEK.
RUA
MARINE...
LONG FETCH OF MODERATE AND GUSTY SOUTHEAST WINDS CONTINUES ACROSS
THE FORECAST AREA...BRINGING ELEVATED SEAS. SMALL CRAFT ADVISORY
WILL CONTINUE FOR THE REMAINDER OF THE NIGHT FOR 7 FOOT SEAS OVER
THE OUTER WATERS...WITH SMALL CRAFT EXERCISE CAUTION CONTINUING
THROUGH THE AFTERNOON HOURS. THE WINDS AND SEAS WILL BE DECREASING
LATER TODAY INTO TONIGHT AND SUNDAY...AS A LOW PRESSURE SYSTEM
MOVES OFF TO THE NORTHEAST AND A COLD FRONT NEARS THE COASTAL
WATERS...HELPING TO LESSEN THE PRESSURE GRADIENT.
RUA
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 82 69 83 68 / 100 60 50 40
LCH 81 71 82 71 / 90 50 60 40
LFT 83 72 83 71 / 70 60 70 30
BPT 82 71 82 71 / 90 40 50 50
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR LAZ028-029-031>033-
042>045-052>055-073-074.
COASTAL FLOOD ADVISORY UNTIL 7 PM CDT THIS EVENING FOR LAZ041-
052>054-073-074.
FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR LAZ027-030-041.
TX...COASTAL FLOOD ADVISORY UNTIL 7 PM CDT THIS EVENING FOR TXZ215-
216.
FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR TXZ180-201-215-216-
259>262.
GM...SMALL CRAFT ADVISORY UNTIL 7 AM CDT THIS MORNING FOR GMZ470-472-
475.
SMALL CRAFT EXERCISE CAUTION THROUGH THIS EVENING FOR GMZ470-472-
475.
SMALL CRAFT EXERCISE CAUTION UNTIL 7 AM CDT THIS MORNING FOR
GMZ430-432-435.
SMALL CRAFT EXERCISE CAUTION UNTIL 1 PM CDT THIS AFTERNOON FOR
GMZ450-452-455.
&&
PUBLIC...07Hazardous weather outlook, Apr 30, 5:06 AM CDT, 1 hour 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 506 AM CDT SAT APR 30 2016 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 011130- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 506 AM CDT SAT APR 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT A COMPLEX OF STORMS WILL CONTINUE TO MOVE ACROSS THE FORECAST AREA TODAY. THESE THUNDERSTORMS WILL PRODUCE HEAVY RAINFALL...FREQUENT CLOUD TO GROUND LIGHTNING...AND STRONG GUSTY WINDS. THERE IS A SLIGHT RISK FOR SEVERE STORMS...AND A MODERATE RISK FOR EXCESSIVE RAINFALL. A FLASH FLOOD WATCH IS ALSO IN EFFECT. TIDES ALONG THE COAST WILL BE ELEVATED WITH THE POSSIBILITY OF MINOR COASTAL FLOODING DURING HIGH TIDE TIMES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY HEAVY RAINFALL POSSIBILITIES WILL CONTINUE THROUGH MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ430-432-435-450-452-455-470-472-475-011130- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 506 AM CDT SAT APR 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT ELEVATED SEAS AND WINDS WILL CONTINUE THROUGH THE DAY. SHOWERS AND THUNDERSTORMS WILL DEVELOP WITH FREQUENT CLOUD TO WATER LIGHTNING AND HEAVY RAINFALL GREATLY REDUCING VISIBILITIES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE POSSIBILITY OF THUNDERSTORMS WITH FREQUENT CLOUD TO WATER LIGHTNING AND HEAVY RAINFALL WILL CONTINUE INTO MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. RUA
In the hours before
Special weather statement, Apr 30, 4:04 AM CDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
404 AM CDT SAT APR 30 2016
TXZ180-259-300945-
NORTHERN JASPER TX-TYLER TX-
404 AM CDT SAT APR 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN TYLER AND NORTHWESTERN
JASPER COUNTIES UNTIL 445 AM CDT...
AT 402 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 8 MILES NORTHWEST OF ROCKLAND TO 7 MILES NORTH
OF ALABAMA-COUSHATTA RESERVATION. MOVEMENT OF THE LINE WAS EAST AT
20 MPH. INDIVIDUAL STORMS WERE MOVING NORTHEAST AT 40 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
WOODVILLE...COLMESNEIL...CHESTER AND ROCKLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3106 9456 3105 9449 3103 9447 3110 9415
3061 9448 3066 9458 3095 9465
TIME...MOT...LOC 0902Z 279DEG 19KT 3110 9448 3082 9466
24Special weather statement, Apr 30, 4:51 AM CDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
451 AM CDT SAT APR 30 2016
TXZ180-201-259-301030-
NORTHERN JASPER TX-TYLER TX-HARDIN TX-
451 AM CDT SAT APR 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR TYLER...WESTERN HARDIN AND
NORTHWESTERN JASPER COUNTIES UNTIL 530 AM CDT...
AT 449 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 7 MILES WEST OF BROWNDELL TO NEAR THICKET.
MOVEMENT OF THE LINE WAS EAST AT 10 MPH. INDIVIDUAL STORMS WERE
MOVING NORTHEAST NEAR 40 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
WOODVILLE...COLMESNEIL...THICKET...TOWN BLUFF...SARATOGA...EBENEZER...
WARREN...WILDWOOD...ROCKLAND...BROWNDELL...VOTAW...VILLAGE MILLS...HONEY
ISLAND...SPURGER...IVANHOE...SAM RAYBURN DAM AND HILLISTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3049 9454 3078 9461 3103 9446 3116 9391
3019 9446 3030 9467 3049 9473
TIME...MOT...LOC 0949Z 286DEG 10KT 3116 9411 3039 9466
24Special weather statement, Apr 30, 5:43 AM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
543 AM CDT SAT APR 30 2016
TXZ180-201-215-216-259>262-301130-
NORTHERN JASPER TX-JEFFERSON TX-TYLER TX-SOUTHERN JASPER TX-
SOUTHERN NEWTON TX-ORANGE TX-NORTHERN NEWTON TX-HARDIN TX-
543 AM CDT SAT APR 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN TYLER...NORTHWESTERN
ORANGE...NORTHWESTERN JEFFERSON...HARDIN...JASPER AND NEWTON COUNTIES
UNTIL 630 AM CDT...
AT 542 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR BROWNDELL TO NEAR JASPER TO NEAR SILSBEE
TO NEAR BATSON. MOVEMENT OF THE LINE WAS EAST AT 10 MPH. INDIVIDUAL
STORMS WERE MOVING NORTHEAST NEAR 40 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BEAUMONT...LUMBERTON...JASPER...SILSBEE...NEWTON...KIRBYVILLE...KOUNTZE...
SOUR LAKE...FRED...SARATOGA...BON WEIR...EBENEZER...BUNA...BURKEVILLE...
EVADALE...CALL...TOWN BLUFF...WILDWOOD...BEVIL OAKS AND PINE FOREST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT FOR
SOUTHWESTERN LOUISIANA...AND SOUTHEASTERN TEXAS.
LAT...LON 3088 9425 3109 9416 3113 9404 3117 9357
3099 9358 3092 9355 3089 9357 3083 9355
3076 9361 3068 9363 3064 9368 3059 9368
3058 9373 3054 9374 3052 9371 3047 9371
3037 9376 3007 9410 3012 9460 3021 9463
TIME...MOT...LOC 1042Z 276DEG 9KT 3117 9397 3087 9399 3041 9422 3021
9460
24The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 8:51 PM CDT | River Flood Warning | LCH | Calcasieu | 5 days |
| Apr 29, 8:51 PM CDT | River Flood Warning | LCH | Acadia, Jefferson Davis, Vermilion | 12 hr |
| Apr 30, 7:18 AM CDT | Areal Flood Advisory | LCH | Beauregard, Calcasieu, Vernon | 3 hr |
| Apr 30, 7:48 AM CDT | Special Weather Statement | LCH | Beauregard, Calcasieu | 57 min |
| Apr 30, 8:13 AM CDT | Areal Flood Advisory | LCH | Calcasieu | 3 hr |
| Apr 30, 8:26 AM CDT | Tornado Warning | LCH | Allen, Beauregard | 34 min |
| Apr 30, 8:43 AM CDT | Flash Flood Warning | LCH | Calcasieu | 3 hr |
| Apr 30, 8:52 AM CDT | Areal Flood Advisory | LCH | Beauregard, Calcasieu | 3 hr |
| Apr 30, 8:52 AM CDT | Special Weather Statement | LCH | Cameron, Jefferson Davis | 53 min |
| Apr 30, 9:00 AM CDT | Special Weather Statement | LCH | Vernon | 45 min |
| Apr 30, 9:21 AM CDT | River Flood Warning | LCH | Rapides | 10 days |
| Apr 30, 9:21 AM CDT | River Flood Warning | LCH | Allen | 25 hr |
| Apr 30, 9:21 AM CDT | River Flood Warning | LCH | Allen | 48 hr |
| Apr 30, 9:21 AM CDT | River Flood Warning | LCH | Acadia, Evangeline, Saint Landry | 3 days |
| Apr 30, 9:21 AM CDT | River Flood Warning | LCH | Beauregard | 5 days |
| Apr 30, 9:21 AM CDT | River Flood Warning | LCH | Allen | 5 days |
| Apr 30, 9:21 AM CDT | River Flood Warning | LCH | Acadia, Jefferson Davis, Vermilion | 12 days |
| Apr 30, 9:21 AM CDT | River Flood Warning | LCH | Vernon | 71 hr |
| Apr 30, 9:21 AM CDT | River Flood Warning | LCH | Beauregard, Vernon | 12 days |
| Apr 30, 9:28 AM CDT | Areal Flood Advisory | LCH | Calcasieu, Jefferson Davis | 3 hr |
| Apr 30, 10:01 AM CDT | Special Weather Statement | LCH | Acadia | 59 min |
| Apr 30, 10:08 AM CDT | Severe Thunderstorm Warning | LCH | Acadia, Cameron, Lafayette, Saint Landry, Vermilion | 67 min |
| Apr 30, 10:23 AM CDT | Areal Flood Advisory | LCH | Acadia, Cameron, Jefferson Davis, Lafayette, Saint Landry, Vermilion | 3 hr |
| Apr 30, 10:33 AM CDT | Special Weather Statement | LCH | Vermilion | 42 min |
| Apr 30, 10:44 AM CDT | Special Marine Warning | LCH | 2 hr | |
| Apr 30, 10:44 AM CDT | Special Weather Statement | LCH | Grant | 46 min |
| Apr 30, 10:48 AM CDT | Special Weather Statement | LCH | Saint Landry | 42 min |
| Apr 30, 10:50 AM CDT | Severe Thunderstorm Warning | LCH | Rapides | 55 min |
| Apr 30, 10:59 AM CDT | Special Weather Statement | LCH | Lafayette, Vermilion | 61 min |
| Apr 30, 11:06 AM CDT | Severe Thunderstorm Warning | LCH | Avoyelles, Saint Landry | 54 min |
| Apr 30, 11:17 AM CDT | Tornado Warning | LCH | Avoyelles, Saint Landry | 28 min |
| Apr 30, 11:42 AM CDT | Tornado Warning | LCH | Avoyelles, Saint Landry | 18 min |
| Apr 30, 11:49 AM CDT | Special Weather Statement | LCH | LaSalle | 41 min |
| Apr 30, 11:53 AM CDT | Special Weather Statement | LCH | Iberia, Lafayette, Saint Landry, Saint Martin, St. Mary, Vermilion | 97 min |
| Apr 30, 12:12 PM CDT | Severe Thunderstorm Warning | LCH | Iberia, Saint Martin, St. Mary | 78 min |
| Apr 30, 12:18 PM CDT | River Flood Warning | LCH | Avoyelles, Rapides | 5 days |
| Apr 30, 12:27 PM CDT | Tornado Warning | LCH | Iberia, Saint Martin, St. Mary | 44 min |
| Apr 30, 12:49 PM CDT | Special Marine Warning | LCH | 116 min | |
| Apr 30, 12:58 PM CDT | Areal Flood Advisory | LCH | Iberia, St. Mary | 3 hr |
| Apr 30, 1:29 PM CDT | Severe Thunderstorm Warning | LCH | Iberia, Saint Martin, St. Mary | 36 min |
| Apr 29, 8:24 PM CDT | River Flood Warning | LCH | Hardin, Jefferson | 6 days |
| Apr 30, 4:04 AM CDT | Special Weather Statement | LCH | Tyler | 41 min |
| Apr 30, 4:42 AM CDT | Areal Flood Advisory | LCH | Jasper, Tyler | 3 hr |
| Apr 30, 4:51 AM CDT | Special Weather Statement | LCH | Hardin, Tyler | 39 min |
| Apr 30, 5:24 AM CDT | Areal Flood Advisory | LCH | Hardin, Jasper, Tyler | 3 hr |
| Apr 30, 5:43 AM CDT | Special Weather Statement | LCH | Hardin, Jasper, Newton | 47 min |
| Apr 30, 6:08 AM CDT | Severe Thunderstorm Warning | LCH | Hardin, Jasper, Newton, Tyler | 37 min |
| Apr 30, 6:10 AM CDT | Tornado Warning | LCH | Jasper, Newton | 35 min |
| Apr 30, 7:03 AM CDT | Flash Flood Warning | LCH | Hardin, Tyler | 3 hr |
| Apr 30, 8:58 AM CDT | Flash Flood Warning | LCH | Jasper, Newton | 92 min |
| Apr 30, 9:40 AM CDT | River Flood Warning | LCH | Hardin | 63 hr |
| Apr 30, 9:55 AM CDT | Flash Flood Warning | LCH | Hardin, Jasper, Newton, Tyler | 5 hr |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2016Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.